# SDR MASA2011080203375

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,543 hours, 14,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Seated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED RED X.  FOUND BATTERY EJECTED.  SEATED BATTERY FAULT CLEARED.
